Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Distributivity and permutability of congruence relations in equational classes of algebras


Author: A. F. Pixley
Journal: Proc. Amer. Math. Soc. 14 (1963), 105-109
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9939-1963-0146104-X
MathSciNet review: 0146104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. I. Mal′cev, On the general theory of algebraic systems, Mat. Sb. N.S. 35(77) (1954), 3–20 (Russian). MR 0065533
  • [2] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • [3] -, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, rev. ed., Amer. Math. Soc., Providence, R. I., 1948.
  • [4] Nenosuke Funayama and Tadasi Nakayama, On the distributivity of a lattice of lattice-congruences, Proc. Imp. Acad. Tokyo 18 (1942), 553–554. MR 0014065

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146104-X
Article copyright: © Copyright 1963 American Mathematical Society